Press "Enter" to skip to content

2 Comments

  1. Alexander De Borja
    Alexander De Borja October 11, 2019

    Sounds like the nurse gave a benadryl which is probably why he got sleepy. It's used for allergies and it's common side effect is drowsiness.

    At least the nurse wasn't giving anything super horrible in lieu on his actual medicine. But still. That's so wrong. When we work in the medical field and handle other people's lives, actions like this should forbid them from working again in the health field.

  2. Walkin' Tall
    Walkin' Tall October 12, 2019

    I'm guessing the child has adhd, and he says the nurse gave him a pink and white pill – I'd think this was probably benadryl.
    In her warped brain she probably thought "this will make him less hyper", but the thing is…. Ppl with real adhd, meds have the opposite effect. So giving an adhd person benadryl, which would make a normal person drowsy. Benadryl actually could cause an adhd kid to become even MORE hyper active, could cause aggression, bring out violent tendencies.
    I just hope she spends some time locked up, and learns a valuable lesson.
    One thing FOR SURE she won't have to worry about – is working as a nurse. Cause I GUARANTEE her license has been yanked!
    The nursing board don't play with ppl like this!

Leave a Reply

Your email address will not be published. Required fields are marked *